# SDR SWAA2015110445715

- Difficulty date: October 16, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200200
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT IDENTIFIER SIGNS, LIGHT INOPERATIVE.  R & R SIGN IAW AMM.
